# SDR C2XA02IA207

- Difficulty date: October 2, 2002
- Submitted: October 12, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DAL-  ENGINE NR 1 THRUST REVERSER DISAGREE ON TAKE-OFF ROLL.  DAL-  MAINTENANCE PLACED THE THRUST REVERSER ON MEL.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE THRUST REVERSER, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
